Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The distribution of knots in the Petaluma model

Chaim Even-Zohar, Joel Hass, Nathan Linial and Tahl Nowik

Algebraic & Geometric Topology 18 (2018) 3647–3667
Bibliography
1 C Adams, O Capovilla-Searle, J Freeman, D Irvine, S Petti, D Vitek, A Weber, S Zhang, Bounds on übercrossing and petal numbers for knots, J. Knot Theory Ramifications 24 (2015) MR3334663
2 C Adams, T Crawford, B DeMeo, M Landry, A T Lin, M Montee, S Park, S Venkatesh, F Yhee, Knot projections with a single multi-crossing, J. Knot Theory Ramifications 24 (2015) MR3342136
3 C Adams, G Kehne, Bipyramid decompositions of multi-crossing link complements, preprint (2016) arXiv:1610.03830
4 H Brunn, Über verknotete kurven, from: "Verhandlungen des ersten internationalen Mathematiker-Kongresses" (editor F Rudio), Teubner (1897) 256
5 H Chapman, Asymptotic laws for random knot diagrams, J. Phys. A 50 (2017) MR3659108
6 S Chmutov, S Duzhin, J Mostovoy, Introduction to Vassiliev knot invariants, Cambridge Univ. Press (2012) MR2962302
7 P R Cromwell, Arc presentations of knots and links, from: "Knot theory" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, P Traczyk, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. Inst. Math. (1998) 57 MR1634447
8 M Delbruck, Knotting problems in biology, (1961)
9 Y Diao, The knotting of equilateral polygons in 3, J. Knot Theory Ramifications 4 (1995) 189 MR1331746
10 Y Diao, N Pippenger, D W Sumners, On random knots, J. Knot Theory Ramifications 3 (1994) 419 MR1291869
11 N Dunfield, Random knots: a preliminary report, talk slides (2014)
12 P Erdös, On a lemma of Littlewood and Offord, Bull. Amer. Math. Soc. 51 (1945) 898 MR0014608
13 C Even-Zohar, Models of random knots, J. Appl. Comput. Topol. 1 (2017) 263
14 C Even-Zohar, The writhe of permutations and random framed knots, Random Structures Algorithms 51 (2017) 121 MR3668848
15 C Even-Zohar, J Hass, N Linial, T Nowik, Invariants of random knots and links, Discrete Comput. Geom. 56 (2016) 274 MR3530968
16 H L Frisch, E Wasserman, Chemical topology, J. Amer. Chem. Soc. 83 (1961) 3789
17 G Kehne, Bipyramid decompositions of multi-crossing link complements, Honors thesis, Williams College (2016)
18 M G Kreĭn, A A Nudel’man, The Markov moment problem and extremal problems, 417, Amer. Math. Soc. (1977) MR0458081
19 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
20 K C Millett, Monte Carlo explorations of polygonal knot spaces, from: "Knots in Hellas ’98" (editors C Gordon, V F R Jones, L H Kauffman, S Lambropoulou, J H Przytycki), Ser. Knots Everything 24, World Sci. (2000) 306 MR1865714
21 N Pippenger, Knots in random walks, Discrete Appl. Math. 25 (1989) 273 MR1026336
22 S Ross, A first course in probability, Macmillan (1976) MR0380910
23 C E Soteros, D W Sumners, S G Whittington, Entanglement complexity of graphs in 3, Math. Proc. Cambridge Philos. Soc. 111 (1992) 75 MR1131480
24 D W Sumners, S G Whittington, Knots in self-avoiding walks, J. Phys. A 21 (1988) 1689 MR951053
25 D J A Welsh, On the number of knots and links, from: "Sets, graphs and numbers" (editors G Halász, L Lovász, D Miklós, T Szőnyi), Colloq. Math. Soc. János Bolyai 60, North-Holland (1992) 713 MR1218230